# SDR CALA2017071702280

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 75,509 hours, 28,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Faulty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE ARMED INDICATION INTERMITTENT. FINISHED INSTALLING NEW FLEXIBLE CONTROL CABLE FOR DOOR 2R PER A MM 52-13-22-400-001A.
